Alert archive / Texas / Flash Flood Warnings in 2019

Flash Flood Warning 9, NWS Fort Worth, TX

May 1, 2019Denton County, Texas

NWS Fort Worth, TX issued this flash flood warning at May 1, 2019, 10:03 PM CDT for Denton County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 1, 2019, 10:03 PM CDT (03:03 UTC)
Expired
May 2, 2019, 1:00 AM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

County Denton County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 77 km from the middle of the area, began a volume at 03:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 3.1 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2019-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2332 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2019-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 239 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2332 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
775 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
239 m²/s²
0-3 km storm-relative helicity
270 m²/s²
Significant tornado parameter
2.7
Supercell composite
14.6

Open this sounding in Storm Lab

The text

As transmitted.

736 
WGUS54 KFWD 020303
FFWFWD
TXC121-020600-
/O.NEW.KFWD.FF.W.0009.190502T0303Z-190502T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Fort Worth TX
1003 PM CDT Wed May 1 2019

The National Weather Service in Fort Worth has issued a

* Flash Flood Warning for...
  Denton County in north central Texas...

* Until 100 AM CDT..

* At 1003 PM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. This rainfall will lead to
  excessive water runoff and cause flash flooding. Low-lying areas
  are most vulnerable to rapidly rising water. Some low-water
  crossings may flood and become impassable.

* Some locations that will experience flooding include...
  Denton, Lewisville, Flower Mound, The Colony, Southlake, Corinth,
  Highland Village, Trophy Club, Lake Dallas, Sanger, Lake
  Lewisville, Little Elm, Roanoke, Krum, Pilot Point, Argyle, Hickory
  Creek, Justin, Double Oak and Shady Shores.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 3341 9691 3300 9695 3299 9740 3343 9738

$$

Bain

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 1, 9:54 PM CDT, 9 minutes earlier.

Area forecast discussion, May 1, 9:54 PM CDT, 9 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Fort Worth TX
954 PM CDT Wed May 1 2019

.UPDATE...
Though an isolated severe risk for hail may remain across Severe
Tstorm Watch 117, it appears it's evolving more into a linear,
training, heavy rain situation as the nocturnal low level jet
feeds into this line of storms across the watch area.

As such, we'll be allowing Severe Tstorm Watch 117 for our NW
counties to expire at 10 pm CDT. That said, the flash flood risk
may actually increase through/past midnight parts of the watch
area.

05/

&&

.SHORT TERM... /Issued 313 PM CDT Wed May 1 2019/
/Tonight/

Thunderstorms have erupted across Northwest Texas and Southern
Oklahoma in the vicinity of a weak front and a remnant outflow
boundary. These storms quickly became severe, which is not
surprising given how unstable the atmosphere is this afternoon.
Our 18Z sounding is good evidence of this instability with MUCAPE
coming in at 4855 J/KG, and it is doubtful that the special 21Z
sounding we have scheduled will be any different. Anyway, these
storms are just now beginning to enter the northwest counties of
the CWA, and this should be the primary area of convection to keep
and eye on as it gradually organizes into a quasi-linear mcs this
evening while progressing southeast across the forecast area.

That said, isolated thunderstorms will still be possible farther
southeast east late afternoon and early this evening along the
I-35 Corridor from Temple to Waco to the DFW Metroplex. Though
isolated in nature, this convection may remain more discrete and
would be capable of both large hail and damaging downburst wind
gusts.

Looking back to the northwest, storms are currently equally
capable of large hail and damaging winds. As time progresses, this
activity should evolve into mainly a damaging wind threat as it
sags deeper into the forecast area this evening and overnight.

Recent convection allowing model guidance has trended slower with
the overall southward progression of this evening's thunderstorms.
This reinforces the idea that training thunderstorms with heavy
rain will keep the potential for localized flash flooding going,
initially from between the Red River and I-20 now through
midnight, then south of I-20 and east of I-35 during the overnight
into Thursday morning hours. The Flash Flood Watch will remain in
effect for roughly the northeastern half of the forecast area
where the more saturated soils exist. Adjustments to the watch
area could be made in later forecasts depending on where the
heaviest rains occur tonight. Otherwise, low temperatures will
range from the lower 60s along the Red River to the lower 70s
across the southern-most counties.

30

&&

.LONG TERM... /Issued 313 PM CDT Wed May 1 2019/
/Thursday through Wednesday/
In the wake of the expected overnight convective complex, odds
are that the atmosphere will be fairly worked over as a cold front
moves into the region from the northwest. However if the complex
of storms does not materialize as expected, or instead of moving
southward into southeast Texas - it heads more east and return
flow can organize quickly by sunrise, then it's more likely that a
line of showers and storms will develop along the front. Again,
at this time the odds are that the front should be mostly devoid
of deep convection in the morning hours due to tonight's activity,
but it's still possible so PoPs will be set at 40% over the area
in the morning. This frontal boundary should slow down and stall
across the heart of the area by the afternoon hours.

As we head farther out in time, the CAM solutions continue to
diverge, with some showing vigorous convection along the front in
the afternoon and some guidance keeping things fairly tame
through sunset. While a moist, unstable, and uncapped airmass will
be in place, the response to the waves of upper level forcing
rippling through in southwesterly flow aloft will dictate the
extent of convective activity. The global models
(GFS/ECMWF/Canadian) are in good agreement that a shortwave
trough will be moving through the region in the morning hours,
leaving much of the region in subsidence during the afternoon
hours. Despite the subsidence, the mid and low level flow will
weaken and therefore we'll see convective initiation following a
more summer-time mode where localized forcing and high buoyancy
will lead to isolated to scattered storm activity.

By the late afternoon and especially the evening hours, another
strong shortwave will move toward the CWA from the west and
southwest and organized forcing for ascent will spread across the
region. It's likely that this shortwave will result in convective
activity to our west and southwest that will move into the region
after sunset. The best instability will be south of the front, and
therefore the greatest severe threat will be generally south of
I-20. The main threat will be damaging winds and large hail with
the tornado threat being very low due to considerably weaker low
level flow. This evening convection may evolve into a larger
complex of storms which could bring the area another round of
widespread rainfall into Friday. This rain would be heavy in
spots, and could lead to flash flooding and river flooding. The
flash flood watch will remain as is for now, but may be expanded
southward for this round Thursday night and Friday at a later
time. The significant convective overturning should produce a
large cold pool and push the effective front farther south into
South Central and Southeast Texas Friday. Total additional average
rainfall Thursday and Friday should average 1-3 inches.

While a lot of the guidance is still wet for Saturday, the general
thinking is that the front will be farther south than the models
forecast and it's possible we'll salvage the day for outdoor
activities. Will undercut the guidance PoPs on Saturday and show
high temperatures a little below normal and in the upper 70s with
some sunshine and north winds.

By Saturday evening westerly to northwesterly flow aloft will be
in place over the region. We'll have to keep an eye on convective
potential in the Panhandle as it could form into a complex and
make a run at the CWA by early Sunday morning. The airmass over
North Texas will be more stable, so this activity should weaken,
but will keep some slight chance PoPs in the forecast to the
west early Sunday. Otherwise Sunday should be a nice day for most
with highs in the lower 80s. Lows Saturday night and Sunday night
should drop into the mid 50s and lower 60s.

The southwesterly flow aloft will return by Monday and Tuesday and
as such the moisture/instability will increase. Subtle
disturbances will likely ripple through early next week so some
chance PoPs will return to the forecast. Otherwise the guidance
is indicating a stronger trough by midweek that will probably
bring a more organized threat of heavy rain and severe weather.
Temperatures will remain warm and muggy Wednesday of next week
with lows near 70 and highs in the mid 80s.

TR.92

&&

.AVIATION... /Issued 118 PM CDT Wed May 1 2019/
/18Z TAFs/

The primary aviation weather concern will be thunderstorm timing.
Showers and isolated storms continue to pop up around the region
with the best coverage generally northwest of the Metroplex TAF
sites. We expect storms to increase in coverage and intensity
across this region with a general eastward progression through
the afternoon/evening. Storms will likely organize into a complex
as they move across the Metroplex TAF sites. It is difficult to
pinpoint the exact timing, but best window should be between
about 23Z and 03Z. Convection around Waco should be a bit more
scattered in nature, but some storms will also be possible around
the same window of time as the Metroplex (near and just after
peak heating).

A second round of storms will be possible overnight/Thursday
morning when a weak cold front enters the region. It looks like
the best chance for these storms will be just after sunrise across
the Metroplex TAF sites, but will only carry thunder in the
vicinity of the terminals at this time due to timing uncertainties.

Overall, VFR conditions are expected through the afternoon and
night outside of some reduced visibility and lowered ceilings in
and near thunderstorms. MVFR ceilings will likely accompany the
weak cold front when it enters the region Thursday morning.

The prevailing wind will be south to southeast between 8 and 14
knots, but gusty and erratic winds will accompany any of the
thunderstorms.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    67  81  64  75  62 /  60  40  60  70  40
Waco                67  83  64  76  62 /  60  40  60  70  50
Paris               64  77  63  73  60 /  60  40  70  70  50
Denton              65  79  63  75  60 /  80  40  70  70  40
McKinney            67  78  62  74  61 /  70  40  70  70  40
Dallas              68  82  66  75  62 /  60  40  60  70  40
Terrell             67  82  66  76  61 /  60  40  60  70  50
Corsicana           66  82  66  75  61 /  60  50  60  60  60
Temple              67  83  65  77  62 /  60  40  50  70  50
Mineral Wells       63  80  62  75  58 /  60  50  70  60  30

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Thursday evening for TXZ091>095-
101>107-116>123-133>135-146.

&&

05
Hazardous weather outlook, May 1, 3:31 PM CDT, 6 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
331 PM CDT Wed May 1 2019

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-021145-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
331 PM CDT Wed May 1 2019

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Tonight.

Showers and thunderstorms are likely mainly north of I-20 this
evening, then south of I-20 overnight. Some storms may be severe with
large hail, damaging winds and a few tornadoes.

In addition, heavy rainfall will accompany the storms, and flooding
will become an increasing concern. A Flash Flood Watch is in effect
for areas generally along and northeast of a line from Possum Kingdom
Lake to Corsicana. This includes the Dallas/Fort Worth Metroplex and
the Sherman/Denison area.

The threat for severe storms and flooding will continue after dark
with the activity primarily confined to areas east of the I-
35 corridor after midnight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The Flash Flood Watch will continue through Thursday when additional
rounds of heavy rainfall are expected with an attendant severe
threat. Thunderstorms and heavy rain are expected to continue on
Friday, and the watch may need to be expanded or extended.

Thunderstorm chances will taper off on Saturday, but the respite will
be brief. This protracted period of unsettled weather will continue
with renewed thunderstorm chances throughout the upcoming week.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is possible mainly north of I-20 this evening.

In the hours before

Special weather statement, May 1, 9:01 PM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
901 PM CDT Wed May 1 2019

TXZ095-106-107-020230-
Hopkins TX-Lamar TX-Delta TX-
901 PM CDT Wed May 1 2019

...SIGNIFICANT WEATHER ADVISORY FOR HOPKINS...SOUTHEASTERN LAMAR AND
CENTRAL DELTA COUNTIES UNTIL 930 PM CDT...

At 901 PM CDT, Doppler radar was tracking a strong thunderstorm near
Sulphur Springs, moving northeast at 35 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Sulphur Springs, Cumby, Como, Cooper Lake Park Doctors Creek, Cooper
Lake Park South Sulphur and Tira.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.

&&

LAT...LON 3298 9543 3298 9586 3327 9586 3348 9531
      3304 9531
TIME...MOT...LOC 0201Z 242DEG 28KT 3322 9559

Bain
Local storm report, May 1, 9:10 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
910 PM CDT WED MAY 01 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0909 PM     HAIL             CUMBY                   33.15N  95.85W
05/01/2019  E1.00 INCH       HOPKINS            TX   LAW ENFORCEMENT

            QUARTER SIZE HAIL REPORTED IN CUMBY PER PD
Local storm report, May 1, 9:21 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
921 PM CDT WED MAY 01 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0913 PM     FLASH FLOOD      ALVORD                  33.37N  97.68W
05/01/2019                   WISE               TX   TRAINED SPOTTER

            FLOODING OVER ROADWAYAT 1655 AND 2265 IN ALVORD. FD AND
            LE ON SCENE.
Special weather statement, May 1, 9:28 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
928 PM CDT Wed May 1 2019

TXZ102-103-117-118-020315-
Parker TX-Denton TX-Tarrant TX-Wise TX-
928 PM CDT Wed May 1 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WISE...WESTERN DENTON...
NORTHEASTERN PARKER AND NORTHWESTERN TARRANT COUNTIES UNTIL 1015 PM
CDT...

At 928 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles east of Alvord to near New Fairview to
near Springtown. Movement was southeast at 30 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Azle, Decatur, Eagle Mountain, Briar, Pecan Acres, Justin, Reno,
Springtown, Pelican Bay, Haslet, New Fairview, Aurora, Boyd, Rhome,
Ponder, Newark and Sanctuary.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may
lead to flooding. Do not drive your vehicle through flooded roadways.

Frequent cloud to ground lightning is occurring with these storms.
Seek a safe shelter inside a building or vehicle.

&&

LAT...LON 3343 9729 3342 9728 3301 9732 3282 9750
      3290 9780 3313 9758 3343 9760
TIME...MOT...LOC 0228Z 295DEG 24KT 3338 9752 3310 9750 3292 9766

Bain
Local storm report, May 1, 9:42 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
942 PM CDT WED MAY 01 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     TORNADO          10 NW GATESVILLE        31.53N  97.87W
05/01/2019                   CORYELL            TX   TRAINED SPOTTER

            SPOTTER REPORTED WEAK TORNADO 10 MILES NW OF GATESVILLE
Special weather statement, May 1, 9:53 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
953 PM CDT Wed May 1 2019

TXZ117-020330-
Parker TX-
953 PM CDT Wed May 1 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PARKER COUNTY UNTIL 1030
PM CDT...

At 952 PM CDT, Doppler radar was tracking a strong thunderstorm near
Cool, or 8 miles northwest of Weatherford, moving east at 15 mph.

Dime size hail and winds up to 40 mph will be possible with this
storm.

Locations impacted include...
Weatherford, Mineral Wells, Willow Park, Aledo, Springtown, Hudson
Oaks, Annetta, Cool, Mineral Wells State Park and Annetta North.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3300 9777 3300 9773 3283 9755 3276 9754
      3275 9755 3270 9755 3269 9797 3291 9806
TIME...MOT...LOC 0252Z 265DEG 14KT 3281 9791

Bain

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 7:06 PM CDTAreal Flood AdvisoryFWDDenton, Jack, Wise114 min
May 1, 7:09 PM CDTSpecial Weather StatementFWDCooke, Grayson, Montague36 min
May 1, 7:27 PM CDTSpecial Weather StatementFWDCoryell33 min
May 1, 7:43 PM CDTFlash Flood WarningFWDJack, Montague, Wise6 hr
May 1, 7:45 PM CDTSevere Thunderstorm WarningFWDFannin, Grayson, Lamar60 min
May 1, 7:48 PM CDTSevere Thunderstorm WarningFWDBosque, Coryell, Hamilton57 min
May 1, 7:51 PM CDTSpecial Weather StatementFWDYoung24 min
May 1, 7:53 PM CDTSevere Thunderstorm WarningFWDJack, Young67 min
May 1, 7:55 PM CDTSpecial Weather StatementFWDGrayson35 min
May 1, 8:24 PM CDTSpecial Weather StatementFWDHamilton51 min
May 1, 8:26 PM CDTSevere Thunderstorm WarningFWDJack, Montague, Wise64 min
May 1, 8:27 PM CDTTornado Warning Tornado observedFWDBosque, Coryell, Hamilton48 min
May 1, 8:32 PM CDTAreal Flood AdvisoryFWDYoung3 hr
May 1, 8:36 PM CDTSevere Thunderstorm WarningFWDCollin, Hunt, Rockwall54 min
May 1, 9:01 PM CDTSpecial Weather StatementFWDHopkins29 min
May 1, 9:03 PM CDTFlash Flood WarningFWDCollin5 hr
May 1, 9:04 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Hunt, Rains69 min
May 1, 9:21 PM CDTAreal Flood AdvisoryFWDDelta, Hopkins, Hunt, Rains3 hr
May 1, 9:28 PM CDTSpecial Weather StatementFWDWise47 min
May 1, 9:36 PM CDTAreal Flood AdvisoryFWDJack, Palo Pinto, Parker, Stephens, Wise, Young3 hr
May 1, 9:43 PM CDTAreal Flood AdvisoryFWDDenton3 hr
May 1, 9:49 PM CDTAreal Flood AdvisoryFWDDallas3 hr
May 1, 9:53 PM CDTSpecial Weather StatementFWDParker37 min
May 1, 10:13 PM CDTRiver Flood WarningFWDWise46 hr
May 1, 10:13 PM CDTRiver Flood WarningFWDJack22 hr
May 1, 10:30 PM CDTAreal Flood AdvisoryFWDParker, Tarrant3 hr
May 1, 11:18 PM CDTSpecial Weather StatementFWDRains, Van Zandt42 min
May 1, 11:25 PM CDTFlash Flood WarningFWDParker, Tarrant2 hr
May 1, 11:42 PM CDTAreal Flood WarningFWDCooke, Grayson, Jack, Montague, Wise3 hr
May 1, 11:57 PM CDTAreal Flood AdvisoryFWDEllis, Hood, Johnson, Parker, Somervell3 hr
May 2, 12:00 AM CDTAreal Flood AdvisoryFWDTarrant3 hr
May 2, 12:23 AM CDTAreal Flood AdvisoryFWDEllis, Henderson, Kaufman, Navarro, Van Zandt3 hr
May 2, 12:30 AM CDTAreal Flood AdvisoryFWDHopkins, Hunt, Rains3 hr
May 2, 12:32 AM CDTAreal Flood AdvisoryFWDStephens58 min
May 2, 12:52 AM CDTSpecial Weather StatementFWDEllis, Hill, Navarro53 min
May 2, 1:46 AM CDTSpecial Weather StatementFWDFreestone, Limestone, McLennan59 min
May 2, 2:02 AM CDTRiver Flood WarningFWDWise21 days
May 2, 2:02 AM CDTRiver Flood WarningFWDDenton23 hr
May 2, 2:02 AM CDTRiver Flood WarningFWDDenton3 days
May 2, 6:10 AM CDTRiver Flood WarningFWDCollin33 hr
May 2, 9:17 AM CDTRiver Flood WarningFWDEllis, Kaufman59 hr
May 2, 10:26 AM CDTAreal Flood AdvisoryFWDEllis3 hr
May 2, 12:29 PM CDTSpecial Weather StatementFWDEastland61 min
May 2, 12:36 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland54 min
May 2, 1:37 PM CDTSevere Thunderstorm WarningFWDComanche, Erath53 min
May 2, 2:18 PM CDTSevere Thunderstorm WarningFWDHamilton, Mills40 min
May 2, 2:32 PM CDTSpecial Weather StatementFWDSomervell28 min
May 2, 3:43 PM CDTSpecial Weather StatementFWDBell32 min
May 2, 3:59 PM CDTSpecial Weather StatementFWDMcLennan31 min
May 2, 4:47 PM CDTAreal Flood AdvisoryFWDMcLennan3 hr
May 2, 5:00 PM CDTHigh Wind WarningFWDTarrant33 min
May 2, 5:24 PM CDTSpecial Weather StatementFWDDallas51 min
May 2, 5:26 PM CDTSpecial Weather StatementFWDMilam, Robertson64 min
May 2, 5:57 PM CDTAreal Flood AdvisoryFWDMilam3 hr
May 2, 6:11 PM CDTSpecial Weather StatementFWDLeon64 min
May 2, 6:36 PM CDTAreal Flood AdvisoryFWDLeon, Robertson3 hr
May 2, 6:45 PM CDTSpecial Weather StatementFWDEllis30 min

Nearby

Flash Flood Warnings in Texas, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.